MAUDE Adverse Event Report: EXACTECH, INC. WEDGE PLASMA X/O SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. WEDGE PLASMA X/O SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number WEDGE PLASMA X/O SZ 4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products - biolox delta femoral head 32mm od, +3.5mm (cat# 170-32-03 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 3 months postop the initial rtha, this (b)(6) y/o female patient experienced a peri prosthetic fracture, and was revised to monobloc stem.The patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to facility policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.As reported, approximately 3 months postop the initial rtha, this 53 y/o female patient experienced a peri prosthetic fracture and was revised to monobloc stem.The patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to facility policy.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the bone fracture cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.

Brand Name
WEDGE PLASMA X/O SZ 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11992550
Report Number1038671-2021-00296
Device Sequence Number14535167
Product Code JDI
UDI-Device Identifier10885862250933
UDI-Public10885862250933
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140674
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2019
Device Model NumberWEDGE PLASMA X/O SZ 4
Device Catalogue Number188-01-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age53 YR